MathSciNet Relay Station
MathSciNet bibliographic data
MR858257 82A25 (82A51)
van Dongen, P. G. J.; Ernst, M. H. On the occurrence of a gelation transition in Smoluchowski's coagulation equation. J. Statist. Phys. 44 (1986), no. 5-6, 785–792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement